# SDR 08FDEA04582

- Difficulty date: October 27, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750063C
- Condition: Damaged
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL DOUBLER FROM TV MONITOR SUPPORT AT STA 980 SEVERAL HOLES ON FRAME.  REMOVED DAMAGE BTW STR 5L AND 5R IAW SRM 53-00-01 REPAIR NR 3.  FABRICATED NEW ZEE FRAME REPAIR PER MAE TRAVELER T8/763340.  FABRICATED NEW SPLICES PER MAE TRAVELER T8/761973.  LOCATED AND DRILLED REPAIR PARTS IAW SRM 53-00-07 REPAIR NR 3 B. FIG 201.  DO A HFEC INSPECTION EVERY 12,000 FLIGHT CYCLES AS GIVEN IN NDT PART 6, 51-00-01.  REPEAT THIS   INSPECTION AT EVERY 12,000 FLIGHT CYCLES INTERVALS, AS AN ALTERNATIVE, DO A (DVI) INSPECTION AT 9,000 FLIGHT CYCLES INTERVALS AFTER THE INITIAL INSPECTION.  THIS IS A CAT "B" REPAIR .
